# SDR FDEA200901210299

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD FLAP OTBD FWD HINGE AFT LOWER ATTACH HOLES FWD AND AFT FACE FOUND WITH CORROSION.  REPAIRED AS PER E.A. 1-5750-127739,   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
